# SDR DALA2025050503461

- Difficulty date: April 28, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 94,377 hours, 43,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 UPON ARRIVAL 2L DOOR KNUCKLE KNOCKER FELL OUT.   TIGHTENED STOPPER BRACKET SCREW WITH DOOR DISARMED. OPS CHECK OK. REMOVED 2L DOOR BUSTLE PER B757 AMM 52-11. C/W RII PIN REMOVED FROM SLIDE REINSTALLED 2L DOOR BUSTLE PER B757 AMM 52-11.
